Reason-based choice correspondences
Bibliographic Data
| ID | 11284154 |
|---|---|
| Authors | Michele Lombardi (0000-0002-8613-053X, Queen Mary University of London, corresponding author) |
| Year | 2009 |
| Volume | 57 |
| Issue | 1 |
| Pages | 58-66 |
| Publication date | 2009-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2008.07.001 |
| OpenAlex | W2122458316 |
| Language | EN |
| Citations received | 2 |
| References cited | 18 |
Characterization (materials science · Choice function · Choice set · Combinatorics · Consistency (knowledge bases · Discrete mathematics · Econometrics · Finite set · Mathematical economics · Multiple choice · Preference · Preference relation · Rationalizability · Revealed preference · Set (abstract data type · Social choice theory · Statistics · Transitive relation · Computer Science · Decision-Making and Behavioral Economics · Economic and Environmental Valuation · Experimental Behavioral Economics Studies · Mathematics
| Citations per year | 0.29 |
|---|---|
| Citation span | 2019 - 2024 (6) |
| Highly cited | No |